Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Nagata dimension and quasi-Möbius maps


Author: Xiangdong Xie
Journal: Conform. Geom. Dyn. 12 (2008), 1-9
MSC (2000): Primary 54F45, 30C65
Published electronically: January 22, 2008
MathSciNet review: 2372759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that quasi-Möbius maps preserve the Nagata dimension of metric spaces, generalizing a result of U. Lang and T. Schlichenmaier (Int. Math. Res. Not. 2005, no. 58, 3625-3655).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 54F45, 30C65

Retrieve articles in all journals with MSC (2000): 54F45, 30C65


Additional Information

Xiangdong Xie
Affiliation: Department of Mathematical Sciences, Georgia Southern University, Statesboro, Georgia 30460
Email: xxie@georgiasouthern.edu

DOI: http://dx.doi.org/10.1090/S1088-4173-08-00173-2
PII: S 1088-4173(08)00173-2
Keywords: Nagata dimension, quasi-M\"obius maps, metric inversion
Received by editor(s): January 23, 2007
Published electronically: January 22, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.